# SDR QXEA200701167

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 20,385 hours, 29,233 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321ALM1
- Part serial: 12033
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,012 hours, 4,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2070 - DURING CLIMB, THE STANDBY ATTITUDE INDICATOR ROLLER OVER.  REPLACED STANDBY ATTITUDE INDICATOR IAW D8 200 AMM 34-23-00-000-801 AND 24-33-00-400-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
